The following warning signs may be present in adults who
have a high risk for suicide:
Factors that may increase the risk of suicide include
The U.S. Food and Drug Administration (FDA) has issued an advisory on antidepressant medicines and the risk of suicide. Talk to your doctor about these possible side effects and the warning signs of suicide.
November 27, 2012
William H. Blahd, Jr., MD, FACEP - Emergency Medicine
& David Messenger, MD
How this information was developed to help you make better health decisions.
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
We are happy to take your appointment request over the phone, or, you may fill out an online request form.
Disclaimer: The information on this website is for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, evaluation or care from your physician or other qualified health care provider.